Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 33, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 17, 2015, 4:19 AM CDT for Burnet County, Llano County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2015, 4:19 AM CDT (09:19 UTC)
- Expired
- May 17, 2015, 7:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Burnet County, TX, Llano County, TX
The radar
The Ft Hood radar (KGRK), 85 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 4:30 AM CDT | FLASH FLOOD | Inks Lake State Park, TX | LOW WATER CROSSINGS CLOSED AND BARRICADED AT CR116 AND PARK ROAD 4 AND THEN SHORTLY THEREAFTER AT DOUBLE HORN CREEK ON CR404 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.3 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2428 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1267 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 280 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 19.4
The text
As transmitted, in the capitals the NWS used until 2016.
930
WGUS54 KEWX 170919
FFWEWX
TXC053-299-171215-
/O.NEW.KEWX.FF.W.0033.150517T0919Z-150517T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
419 AM CDT SUN MAY 17 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN LLANO COUNTY IN SOUTH CENTRAL TEXAS...
BURNET COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 715 AM CDT
* AT 414 AM CDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE EASTERN PART OF LLANO AND WESTERN
BURNET COUNTIES. THESE STORMS ARE PRODUCING 1 TO 2 INCHES OF
RAINFALL IN A TWO HOUR WINDOW. EXPECT THESE STORMS TO MOVE TO THE
EAST AT 25 MPH WITH HEAVY RAIN CAPABLE OF PRODUCING FLASH
FLOODING. THE CITY OF BURNET WILL BE IMPACTED WITH THESE STORMS
WITHIN THE NEXT 15 TO 30 MINUTES.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KINGSLAND...MARBLE FALLS...BURNET...BERTRAM...BUCHANAN DAM...
GRANITE SHOALS...HORSESHOE BAY...MEADOWLAKES...HIGHLAND HAVEN...
BLUFFTON...BRIGGS...TOW...MAHOMET...SMITHWICK...OATMEAL...SHADY
GROVE...INKS LAKE STATE PARK...SUNNYLANE...JOPPA AND WATSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3090 9783 3075 9799 3050 9811 3050 9853
3090 9849 3092 9848 3093 9841 3096 9845
3098 9844 3101 9846 3103 9844 3103 9791
$$1 follow-up statement
307
WGUS74 KEWX 171036
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
536 AM CDT SUN MAY 17 2015
TXC053-299-171043-
/O.CAN.KEWX.FF.W.0033.000000T0000Z-150517T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LLANO TX-BURNET TX-
536 AM CDT SUN MAY 17 2015
...THE FLASH FLOOD WARNING FOR EASTERN LLANO AND BURNET COUNTIES IS
CANCELLED...
THE HEAVY RAIN HAS ENDED ACROSS EASTERN LLANO AND BURNET
COUNTIES...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT.
HOWEVER...LINGERING LIGHT TO ISOLATED MODERATE SHOWERS ARE
STIL EXPECTED FOR THE NEXT HOUR.
LAT...LON 3090 9783 3075 9799 3050 9811 3050 9853
3090 9849 3092 9848 3093 9841 3096 9845
3098 9844 3101 9846 3103 9844 3103 9791
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 17, 3:48 AM CDT, 31 minutes earlier.
Area forecast discussion, May 17, 3:48 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 348 AM CDT SUN MAY 17 2015 .SHORT TERM (TODAY THROUGH MONDAY)... A LINEAR MCS ALONG A LANGTRY TO ROCKSPRINGS TO MASON LINE...THEN EXTENDING UP TO CENTRAL IOWA CONTINUES TO MOVE TO THE EAST. THE PORTION OF THE MCS MOVING INTO THE NORTHWESTERN HILL COUNTRY AND ACROSS THE EDWARDS PLATEAU AND TRANS PECOS IS ORIENTED WEST TO EAST. TRAINING OF STORMS CELLS LEADING TO HEAVY RAINS AND FLOODING IS EXPECTED DUE TO THIS ORIENTATION OF THE MCS AND HAVE CONTINUED THE FLASH FLOOD WATCH. SOME BOWING OF THE MCS IS NOTED IN THE SEGMENT CURVING TO THE NORTHEAST FROM ROCKSPRINGS TOWARD MASON. STRONG WINDS GUSTS AND SMALL HAIL ARE POSSIBLE. HOWEVER...THE MAIN THREAT WILL BE LOCALLY HEAVY RAINS WHICH WILL CAUSE FLOODING. THE MCS WILL BE ALONG THE I-35 AND HIGHWAY 90 CORRIDORS BY SUNRISE. THE LEFTOVER SURFACE BOUNDARIES BECOME THE FOCUS FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON THROUGH MONDAY AS A SERIES OF SHORTWAVES MOVE ACROSS TEXAS IN THE SOUTHWESTERLY FLOW ALOFT TO PROVIDE UPWARD MOTION. LOCALLY HEAVY RAINS ARE POSSIBLE AND LATER FORECASTS MAY HAVE TO EXTEND THE FLASH FLOOD WATCH IN TIME AND/OR RECONFIGURE IN AREAL EXTENT. CANNOT RULE OUT SOME STRONG TO SEVERE STORMS DUE TO EFFECTIVE SHEAR AND STEEP LAPSE RATES MOST AREAS TODAY AND THEN SHIFTING TO THE EDWARDS PLATEAU INTO TRANS PECOS ON MONDAY. && .LONG TERM (MONDAY NIGHT THROUGH SATURDAY)... THE LONG TERM REMAINS ACTIVE FOR THE WEEK AND INTO THE MEMORIAL DAY WEEKEND. A SOUTHERN STEAM UPPER LEVEL TROUGH MOVES FROM THE WEST COAST TO THE PLAINS ON TUESDAY INTO WEDNESDAY AND AGAIN ON FRIDAY INTO SATURDAY. A NORTHERN STREAM TROUGH MOVES SLOWLY EAST ACROSS THE MIDWEST AND GREAT LAKES. WHERE YESTERDAY'S MODEL RUNS KEPT ALL FRONTS NORTH OF SOUTH CENTRAL TEXAS...RECENT RUNS NOW BRING A FRONT INTO SOUTH CENTRAL TEXAS WITH THE CANADIAN HAVING A PASSAGE MID WEEK AND THE ECMWF LATE WEEK. THESE FRONTS ARE NOW FURTHER SOUTH DUE TO THOSE MODELS INDICATING A STRONGER NORTHERN STREAM TROUGH. WITH THE SOUTHERN STREAM TROUGHS...WEAK SHORTWAVES IN BETWEEN THE TROUGHS AND POTENTIAL FRONTAL PASSAGES INTERACTING WITH A MOIST AIRMASS WILL MAINTAIN POPS THROUGH THE LONG TERM. SHOULD THE FRONTS MOVE INTO SOUTH CENTRAL TEXAS...RAINFALL WOULD BE ENHANCED. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 86 72 85 71 85 / 70 50 40 20 30 AUSTIN BERGSTROM INTL AIRPORT 86 72 85 71 86 / 70 50 40 20 30 NEW BRAUNFELS MUNI AIRPORT 85 72 85 72 85 / 70 50 40 20 30 BURNET MUNI AIRPORT 83 70 83 70 83 / 70 50 40 20 40 DEL RIO INTL AIRPORT 88 71 85 72 86 / 30 30 30 40 30 GEORGETOWN MUNI AIRPORT 83 71 84 70 84 / 70 50 50 20 30 HONDO MUNI AIRPORT 85 72 86 72 86 / 70 50 40 20 30 SAN MARCOS MUNI AIRPORT 84 72 84 71 85 / 70 50 40 20 30 LA GRANGE - FAYETTE REGIONAL 87 75 86 73 86 / 60 40 40 10 30 SAN ANTONIO INTL AIRPORT 85 73 85 72 85 / 70 50 40 20 30 STINSON MUNI AIRPORT 86 73 86 73 86 / 70 50 40 20 30 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL... EDWARDS...GILLESPIE...GUADALUPE...HAYS...KENDALL...KERR...KINNEY... LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE... WILLIAMSON. && MESOSCALE/AVIATION...10 SYNOPTIC/GRIDS...04
Hazardous weather outlook, May 16, 2:33 PM CDT, 13 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 233 PM CDT SAT MAY 16 2015 TXZ171>173-183>194-202>209-217>225-228-171945- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 233 PM CDT SAT MAY 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. CHANCES FOR THUNDERSTORMS WILL INCREASE LATE TONIGHT AND INTO SUNDAY. THE STORMS LATE TONIGHT WILL BE PRIMARILY LOCATED ACROSS THE HILL COUNTRY. SOME STORMS ACROSS THE HILL COUNTRY LATE TONIGHT INTO SUNDAY COULD PRODUCE LOCALLY HEAVY RAINFALL OF 1 TO 3 INCHES WITH ISOLATED AMOUNTS UP TO 4 INCHES...RESULTING IN FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR LOCATIONS NORTH OF A DEL RIO TO SAN ANTONIO TO GIDDINGS LINE. IN ADDITION...THERE WILL ALSO BE A POTENTIAL FOR STRONG TO SEVERE STORMS LATE TONIGHT AND INTO SUNDAY...WITH LARGE HAIL AND DAMAGING WIND GUSTS POSSIBLE IN SEVERE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SOME STORMS LATE TONIGHT THROUGH SUNDAY NIGHT COULD PRODUCE LOCALLY HEAVY RAINFALL OF 1 TO 3 INCHES WITH ISOLATED AMOUNTS UP TO 4 INCHES...RESULTING IN FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR LOCATIONS NORTH OF A DEL RIO TO SAN ANTONIO TO GIDDINGS LINE THROUGH 7 PM SUNDAY. IN ADDITION...THERE WILL ALSO BE A POTENTIAL FOR STRONG TO SEVERE STORMS LATE TONIGHT THROUGH SUNDAY...WITH LARGE HAIL AND DAMAGING WIND GUSTS POSSIBLE IN SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...BUT MAY BE NEEDED OVERNIGHT AND THROUGH SUNDAY.
In the hours before
Special weather statement, May 17, 1:50 AM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
150 AM CDT SUN MAY 17 2015
TXZ184-170730-
EDWARDS TX-
150 AM CDT SUN MAY 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EDWARDS COUNTY UNTIL
230 AM CDT...
AT 149 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES NORTHEAST OF FLOUR MILLS...OR 23 MILES NORTHWEST OF
ROCKSPRINGS...MOVING EAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DEVILS SINKHOLE STATE NATURAL AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3025 10000 2999 10007 3015 10062 3029 10059
3029 10034
TIME...MOT...LOC 0649Z 283DEG 26KT 3022 10052Special weather statement, May 17, 1:54 AM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 154 AM CDT SUN MAY 17 2015 TXZ183-170745- VAL VERDE TX- 154 AM CDT SUN MAY 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY UNTIL 245 AM CDT... AT 154 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF JUNO...MOVING EAST AT 30 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JUNO. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3007 10136 3025 10131 3018 10074 2992 10082 TIME...MOT...LOC 0654Z 283DEG 26KT 3015 10125
Special weather statement, May 17, 2:05 AM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 205 AM CDT SUN MAY 17 2015 TXZ183-170745- VAL VERDE TX- 205 AM CDT SUN MAY 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAL VERDE COUNTY UNTIL 245 AM CDT... AT 205 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PANDALE...OR 23 MILES NORTH OF LANGTRY...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. ALSO...EXPECT HEAVY RAIN WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JUNO...PANDALE AND HACKBERRY CROSSING. LAT...LON 3009 10176 3025 10167 3023 10109 2993 10118 TIME...MOT...LOC 0705Z 283DEG 26KT 3016 10161
Special weather statement, May 17, 2:50 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
250 AM CDT SUN MAY 17 2015
TXZ171-186-188-170845-
LLANO TX-GILLESPIE TX-KERR TX-
250 AM CDT SUN MAY 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR LLANO...GILLESPIE AND NORTH
CENTRAL KERR COUNTIES UNTIL 345 AM CDT...
AT 249 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF PONTOTOC
TO 6 MILES NORTHWEST OF CASTELL TO 10 MILES NORTHWEST OF DOSS TO 9
MILES NORTHWEST OF MOUNTAIN HOME...AND MOVING EAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS ALONG WITH VERY HEAVY RAINFALL.
LOCATIONS IMPACTED INCLUDE...
FREDERICKSBURG...KINGSLAND...LLANO...BUCHANAN DAM...GAINESVILLE...
BLUFFTON...VALLEY SPRING...PRAIRIE MOUNTAIN...OXFORD...TOW...LONE
GROVE...ECKERT...BABY HEAD...TIVYDALE...CRABAPPLE...DOSS...FIELD
CREEK...HARPER...STOLZ AND CHERRY SPRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3088 9846 3086 9842 3083 9842 3084 9838
3079 9843 3072 9840 3050 9859 3014 9883
3022 9957 3029 9951 3029 9930 3050 9930
3050 9896 3092 9896 3092 9845
TIME...MOT...LOC 0749Z 269DEG 30KT 3108 9897 3074 9906 3058 9922 3029
9945
ALLENSpecial weather statement, May 17, 3:04 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
304 AM CDT SUN MAY 17 2015
TXZ184-185-170845-
EDWARDS TX-REAL TX-
304 AM CDT SUN MAY 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN REAL AND CENTRAL EDWARDS
COUNTIES UNTIL 345 AM CDT...
AT 304 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ROCKSPRINGS...MOVING EAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROCKSPRINGS...DEVILS SINKHOLE STATE NATURAL AREA AND PRADE RANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3008 9976 3007 9970 2985 9969 2988 10027
3006 10027 3011 9976
TIME...MOT...LOC 0804Z 268DEG 26KT 2998 10019Special weather statement, May 17, 4:05 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
405 AM CDT SUN MAY 17 2015
TXZ171>173-188-190>192-170945-
BURNET TX-WILLIAMSON TX-BLANCO TX-TRAVIS TX-LLANO TX-GILLESPIE TX-
HAYS TX-
405 AM CDT SUN MAY 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LLANO...NORTHWESTERN
HAYS...BURNET...NORTHWESTERN TRAVIS...BLANCO...NORTHWESTERN
WILLIAMSON AND SOUTHEASTERN GILLESPIE COUNTIES UNTIL 445 AM CDT...
AT 404 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF BEND
TO HYE...AND MOVING EAST AT 25 MPH.
UP TO HALF INCH HAIL WITH WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KINGSLAND...MARBLE FALLS...BURNET...DRIPPING SPRINGS...BERTRAM...
ROUND MOUNTAIN...BUCHANAN DAM...GAINESVILLE...LAGO VISTA...GRANITE
SHOALS...HORSESHOE BAY...MEADOWLAKES...JOHNSON CITY...STONEWALL...
HIGHLAND HAVEN...BLUFFTON...SANDY...SPICEWOOD...BLOWOUT AND
PEDERNALES FALLS STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3096 9787 3009 9811 3015 9866 3092 9847
3093 9841 3096 9845 3103 9844 3103 9791
TIME...MOT...LOC 0904Z 269DEG 24KT 3102 9836 3023 9857The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 12:54 AM CDT | Special Weather Statement | EWX | Edwards, Val Verde | 36 min |
| May 17, 1:36 AM CDT | Flash Flood Warning | EWX | Edwards, Kerr, Real, Val Verde | 3 hr |
| May 17, 1:50 AM CDT | Special Weather Statement | EWX | Edwards | 40 min |
| May 17, 1:54 AM CDT | Special Weather Statement | EWX | Val Verde | 51 min |
| May 17, 2:05 AM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| May 17, 2:50 AM CDT | Special Weather Statement | EWX | Gillespie, Llano | 55 min |
| May 17, 3:04 AM CDT | Special Weather Statement | EWX | Real | 41 min |
| May 17, 3:54 AM CDT | Flash Flood Warning | EWX | Edwards, Real | 3 hr |
| May 17, 4:05 AM CDT | Special Weather Statement | EWX | Blanco, Burnet | 40 min |
| May 17, 4:58 AM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 3 hr |
| May 17, 5:30 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| May 17, 5:40 AM CDT | Special Weather Statement | EWX | Maverick, Uvalde, Zavala | 50 min |
| May 17, 5:52 AM CDT | Areal Flood Advisory | EWX | Maverick, Zavala | 3 hr |
| May 17, 5:56 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Burnet, Comal, Hays and 4 more | 3 hr |
| May 17, 6:15 AM CDT | Special Weather Statement | EWX | Kendall | 45 min |
| May 17, 7:00 AM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 3 hr |
| May 17, 7:18 AM CDT | Areal Flood Advisory | EWX | Dimmit, Frio, Maverick, Medina, Uvalde, Zavala | 3 hr |
| May 17, 7:32 AM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 3 hr |
| May 17, 8:09 AM CDT | Flash Flood Warning | EWX | Atascosa, Bastrop, Bexar, Caldwell, Comal, Fayette and 7 more | 3 hr |
| May 17, 8:44 AM CDT | Flash Flood Warning | EWX | Blanco, Comal, Hays, Kendall, Travis, Williamson | 2 hr |
| May 17, 9:16 AM CDT | River Flood Warning | EWX | Dimmit | 12 days |
| May 17, 9:55 AM CDT | Areal Flood Advisory | EWX | Atascosa, DeWitt, Fayette, Gonzales, Karnes, Lavaca | 3 hr |
| May 17, 10:15 AM CDT | Special Weather Statement | EWX | DeWitt, Gonzales, Karnes, Lavaca | 60 min |
| May 17, 10:45 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Comal, Hays, Kendall, Travis and 1 more | 2 hr |
| May 17, 11:01 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bastrop, Bexar, Caldwell, Comal, Fayette and 7 more | 3 hr |
| May 17, 11:30 AM CDT | Flash Flood Warning | EWX | Caldwell | 2 hr |
| May 17, 11:45 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 39 hr |
| May 17, 11:51 AM CDT | River Flood Warning | EWX | Travis | 14 hr |
| May 17, 1:28 PM CDT | Areal Flood Advisory | EWX | Caldwell | 4 hr |
| May 17, 3:36 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 24 hr |
| May 17, 3:42 PM CDT | River Flood Warning | EWX | Gonzales | 56 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.